# SDR FDEA202111112821

- Difficulty date: November 11, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Dented
- Location: Bs 540-560
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS PROTRUDING DENT BETWEEN STATION 540 - 560, S24L - S25L REPAIRED FUSELAGE SKIN IAW B757 SRM 53-00-01-2R, FIGURE 201, REPAIR NO.7
